# SDR FDEA202101080021

- Difficulty date: January 8, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 62,643 hours, 36,857 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N35219
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE & SKIN STA 660 - 700,STRINGER 26R LOWER SKIN LAP JOINT - DOUBLER REPAIR  -   REQUIRE REPLACE.   COMPLIED WITH  EA # F-5330-131060 B P2 TITLE: FUSELAGE - PLATES & SKIN - STA 660 -   700, S - 26R LOWER SKIN LAP JOINT - DOUBLER REPAIR
